Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms 期刊论文
EUROPEAN PHYSICAL JOURNAL D, 2010, 卷号: 57, 期号: 3, 页码: 395-401
Authors:  Wang, Ren-Jie;  Huang, Yong-Chang;  Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China
Adobe PDF(569Kb)  |  Favorite  |  View/Download:168/18  |  Submit date:2012/08/02
Kadomtsev-petviashvili Equation  Schrodinger-equation  Soliton-solutions  System  Quantization  Patterns